Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Irregular periods, on Susten tablets, white discharge with blood, normal ?

hi, i am not getting my periods unless i take Susten tablets . I took these tablets from my 16th day and after taking 9 tablets for nine days now, i got my periods. But i see some kind of white fluid along with blood that comes during periods. Please advice whether this is normal? I havn t had such a thing in the past. Thanks.
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Shakeel,

Thank you for proposing your query.

I would like to stress upon the fact that most vaginal discharges are completely normal, however, if your vaginal discharge has an unusual odor or appearance, or if it is accompanied by itching or pain, it may be a sign of a underlying infection.

My suggestion to you is to get yourself examined by a competent Gynecologist if you have above mentioned symptoms along with white vaginal discharge to rule out a bacterial or fungal infection. Once confirmed, you might require medications to combat the infection otherwise, don't.

Since you mentioned that you get your periods only on taking susten, I would like to know your age and also since how long you have this problem, only then I would be able to give you my opinion.

Hope this answers you query.

Good Luck.

Take Care.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor